# SDR FDEA201409152611

- Difficulty date: September 15, 2014
- Submitted: September 24, 2014
- Operation: Air carrier
- Aircraft: N562FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46947
- Aircraft time: 91,335 hours, 30,999 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Doubler
- Part number: AEA05262
- Condition: Cracked
- Location: Zone 700
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER LANDING GEAR BAY LT SIDEWALL SPOILER CONTROL ROD ACCESS CUT OUT SUPPORT DOUBLER FOUND CRACKED.  DOUBLER REMOVED AND REPLACED IAW SRM 51-31-  01 VOLUME II.  DOUBLER FABRICATED IAW DRAWING AEA0526 REVISION NC. REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100.
